# SDR SWAA2023062060649

- Difficulty date: June 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N8750Q
- Make and model: Boeing 737-8
- Aircraft serial: 61872
- Aircraft time: 7,011 hours, 3,212 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK FLASHLIGHT DOES NOT TEST AND SEAL BROKEN.<[01] OK TO CONTINUE PER MEL 25-64-02A; SP1B; AUTH #140244;[02] REPLACED FLIGHT DECK FLASHLIGHT BATTERY IN REF TO AMM 25-64-00. OPS CHECK GOOD. REPLACED SEAL
